Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A new continuous dependence result for impulsive retarded functional differential equations

Full text
Federson, Marcia [1] ; Mesquita, Jaqueline Godoy [2]
Total Authors: 2
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Ave Trabalhador Sao Carlense, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Brasilia, Dept Matemat, Campus Univ Darcy Ribeiro, BR-70910900 Brasilia, DF - Brazil
Total Affiliations: 2
Document type: Journal article
Source: CZECHOSLOVAK MATHEMATICAL JOURNAL; v. 66, n. 1, p. 1-12, MAR 2016.
Web of Science Citations: 0

We consider a large class of impulsive retarded functional differential equations (IRFDEs) and prove a result concerning uniqueness of solutions of impulsive FDEs. Also, we present a new result on continuous dependence of solutions on parameters for this class of equations. More precisely, we consider a sequence of initial value problems for impulsive RFDEs in the above setting, with convergent right-hand sides, convergent impulse operators and uniformly convergent initial data. We assume that the limiting equation is an impulsive RFDE whose initial condition is the uniform limit of the sequence of the initial data and whose solution exists and is unique. Then, for sufficient large indexes, the elements of the sequence of impulsive retarded initial value problem admit a unique solution and such a sequence of solutions converges to the solution of the limiting Cauchy problem. (AU)

FAPESP's process: 08/02879-1 - Functional differential equations with delay and impulses
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants